DAILY SCHEDULE Feel free to adapt to your centre's routines			
		Typical day	Active Play Standards the schedule addresses
Arrival time	7:30–8:30	Free play (in and/or out)/Learning Centre child exploration/Reading	10 min of free play might be active play
Integrated	8:30-8:50	Circle time	
program	8:50–9:20	FMS coordination activity (overhand throw)	1 coordination skill 30 min indoor active play
	Transition		
	9:30-9:55	Snack	
	Transition		
	10:00–10:20	Numeracy or Literacy	
	10:20-11:00	Arts and Craft - small groups	
	Transition	Dressing for outdoors	
	11:10-11:40	Outdoor time - FMS coordination (overhand throw)	30 minutes outdoor 1 coordination skill
	Transition		
	11:50–12:20	Lunch	
	Transition		
	12:30-12:40	Reading	
	12:40-2:30	Nap/Rest time with restroom and stretching at the end	
	2:30–2:50	FMS locomotor activity (kicking)	1 locomotor skill 20 min indoor active play
	Transition		
	3:00–3:20	Snack	
	Transition	Dressing for outdoors	
	3:30-4:30	Outdoor time - FMS locomotor (jumping)	60 minutes outdoor 1 locomotor skill
Leaving time	4:30–5:30	Free Play (in and/or out)/Learning Centre child exploration/Reading	10 min of free play might be active play
Breakdown of how the schedule meets the Active Play Standards			Total active play = 140 min Total outdoor time 90 min 2 coordination skills 2 locomotor skills

- Schedule the *outdoor time*, coordination and locomotor *FMS* activities, and *active play* when most children are there (8:30 am-4:30 pm or whatever is best for your centre).
- Add transition time between activities especially around outdoor time. Write in the schedule the FMS you are targeting with the active play activity.